# SDR FDEA202403260375

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N54224
- Condition: Corroded
- Location: Bs 1440 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARATMENT ON STA 1440 S-27 R\H CLIP ANGLE CORRODED.  REMOVED, EVALUATED FOUND OUT OF LIMTIS, FABRICATE, TREATED, PRIMED, TOP COAT AND   INSTALLED AFT CRG COMPARTMENT CLIP ANGLE P\N: 146N5422-4 AT STA 1440 S-27 R\H IAW B757   SRMS 51-40-02-0G, 51-20-01-0G AND 53-00-03-1A ACCOMPLISHED EA: F-5320-T0378503 P1 WITH NO   DEVIATION. FABRICATED PART IAW BOEING DWG: 146N5422-4 REV: B.    REPAIR MAJOR
